# SDR AALA20072110

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 68,897 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - OVERWING EMERGENCY LIGHT AT SEAT 20A HAS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 20A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
